Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 1


On the Decay of Solutions for a Nonlinear Petrovsky Equation

PP: 43-47
Erhan Pişkin, Necat Polat,
This work studies the initial boundary value problem for the Petrovsky equation utt +D 2u−D ut +|ut |m−1ut = |u|p−1u. Under suitable conditions decay estimates of the solution are proved by using Nakaos inequality.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved